# SDR REXA2024100100765

- Difficulty date: September 24, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 39,469 hours, 25,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT FAULT  FAULT CODE : 33500003UT1     R&R POWER UNIT IAW AMM 33-50-01                 OPS TEST GOOD AT THIS TIME PN OFF/ON 3400-22-10 SN OFF - 003342                                 SN ON - 002392
